# SDR CALA2010010400006

- Difficulty date: January 4, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 6,460 hours, 2,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7024091007
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER BROKEN GALLEY FORWARD DOOR RIGHT.  REPLACED EMERGENCY LIGHT ASSY OPS NORMAL.  A/C OK TO CONTINUE.
